08172017Headline:

Dallas, Texas

HomeTexasDallas

Email Jeff Rasansky Jeff Rasansky on LinkedIn Jeff Rasansky on Twitter Jeff Rasansky on Facebook
Jeff Rasansky
Jeff Rasansky
Contributor •

Urgent Recall For Digitek (Digoxin)

Comments Off

A class I recall is being issued for all Digitek (digoxin) medications, because they might have twice the approved levels of digoxin. Double-strength pills can cause digitalis toxicity, which can result in vomiting, nausea, low blood pressure, cardiac instability, bradycardia and even death.

Digitek is a trademark of Actavis Totowa for their digoxin tablets, which are prescribed to treat heart failure and abnormal heart rhythms. The drug is distributed by Mylan Pharmaceuticals Inc., under a “Bertek” lebel and by UDL Laboratories, Inc. under a “UDL” label.

Patients taking Digitek should contact their physician immediately for medical advice. Pharmacies who carry Digitek should return the product to their place of purchase. Overdosing on Digitek can be very dangerous. In the 1980s and 90s there was a male nurse who claimed to have killed the patients to “end their suffering”.

If you or someone you know has taken Digitek and experienced adverse side effects, you may be entitled to legal reconciliation.